Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Marco23

Feeling itchy getting red and new pimples coming out?

Recommended Posts

On my cheeks which have been perfect for about a week, have gotten red, I let them rest no bp and applied more bp yesterday and pimples got worse and im itching everwhere.

I've been on regime for 2 weeks that is gentle cleanser bp gel and moisturizer but prior to that i've been on proactiv for a month so my face should of been used to the bp.

Any suggestions?

I don't think I'm allergic because my forehead is not red but it's itchy. And I applied bp everywhere on face. My breakouts are weird a few different places on face, anywhere its a surprise each time. :(

Share this post


Link to post
Share on other sites

Allergy signs are itching, swelling, crusting.

It doesn't sound like you are allergic from your description though. Just maybe you have sensitive skin.

It can take awhile to get your skin accustomed to the BP, so using a tiny amount in the beginning and gradually working up to the full amount is a good idea!

And remember, breakouts can be expected in the first few months of the CSR, so do hang in there!

p.s. Which cleanser and moisturizer are you using?

Share this post


Link to post
Share on other sites

I have been on the regimen for 4 full weeks and still have some mild itching and tingling. It used to be severe itching, redness, and burning. Some people, myself included, have a more sensitive reaction than others. It sucks to have to wait it out, but it will pass. I'm still trucking even though I wish I was symptom-free, but every day it gets better. I also woke up with 3 new zits today out of nowhere. But you will find that this is very common. I'm just following everyones advice to "Hang in there!"

Share this post


Link to post
Share on other sites

Ok thanks guys, Brandy I'm using Sectrojel it's non medicated and cetaphil moisture, not using spf so this might not help my sensitive skin.

Share this post


Link to post
Share on other sites

alright Marco, your products are fine. It sounds like your skin is just a bit sensitive. Just use a tiny amount for the next week or two, then very slowly and gradually increase it by tiny increments. Let's see if your skin can handle it better that way.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×